# SDR ASOA2014010909739

- Difficulty date: January 5, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 15,465 hours, 9,825 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN THE CABIN WHEN LT PACK CAME ON LINE AND TEMP SPIKED TO 99 AND LT PACK AUTO FAIL CAUTION MESSAGE, AIR CONDITIONING PACKS, BOTH PACKS.   R & R LT ACM IAW AMM 21-51-08.  OPS CHECKED IAW  21-51-08, FIG 1, ITEM 10.
